Janusz Adamus ; Lech Adamus - Ore and Erdős type conditions for long cycles in balanced bipartite graphs

dmtcs:459 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2 - https://doi.org/10.46298/dmtcs.459
Ore and Erdős type conditions for long cycles in balanced bipartite graphsArticle

Authors: Janusz Adamus 1,2; Lech Adamus 3,4

  • 1 Department of Mathematics [London, Ontario]
  • 2 Institute of Mathematics [Krakow]
  • 3 Laboratoire de Recherche en Informatique
  • 4 Faculty of Applied Mathematics [Krakow]

We conjecture Ore and Erdős type criteria for a balanced bipartite graph of order 2n to contain a long cycle C(2n-2k), where 0 <= k < n/2. For k = 0, these are the classical hamiltonicity criteria of Moon and Moser. The main two results of the paper assert that our conjectures hold for k = 1 as well.


Volume: Vol. 11 no. 2
Section: Graph and Algorithms
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 386 times.
This article's PDF has been downloaded 471 times.